MAUDE Adverse Event Report: INDEPENDENT MEDICAL CO-OP, INC. IMCO; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

INDEPENDENT MEDICAL CO-OP, INC. IMCO; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number J494-IMC
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
Needle broke during normal use.

Brand Name
IMCO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
INDEPENDENT MEDICAL CO-OP, INC.
11145 inland ave
mira loma CA 91752
MDR Report Key9167352
Report Number9167352
Device Sequence Number14146832
Product Code GAM
UDI-Device Identifier00815842021607
UDI-Public(01)00815842021607
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/18/2019
Report Date (Section F) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJ494-IMC
Device Lot NumberPGZ711
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/08/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight85
Date Report Sent to FDA09/18/2019